# SDR DALA2024100209630

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 69,734 hours, 32,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0586603) INITIAL INSPECTION: CORROSION ON FLOOR BEAM STA 986.5 AND LBL34 TO LBL 44 ALSO RBL 11 TO RBL 45 AT CAB. PAX (W-2). FLOOR BEAM STA 986.5 AND LBL34 TO LBL 44 ALSO RBL 11 TO RBL 45 AT CAB. PAX (W-2). WAS REPAIRED PER B737-800 SRM 53-70-51-2R PROCEDURE 4 REPAIR 4
